Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Heart Palpatations

Hi i am 30 year old male who was hospitalized 3 months ago for atrial fib. Had the whole gambit of tests and all seemed ok. I was put on beta blockers then a heart monitor a month later for massive palpations and rapid beat. i was put on another med after to regulate heart rate. Now i still experience palpataions and i can feel when they are about to happen. also extreme fatigue and some weakness. What is the issue here? i do smoke but not massive smoker. I did gain 20 pounds since the hospital stay which i have never been able to do. Wonder what id happenin here.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  1035
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi Jessie,

Its sad to know what ever you are going through. But from the information that is provided, i guess you would be having a condition more to do with your heart rather than anything. Also i can understand that you are anxious which is normal with palpitations, fatigue and weight gain. I think about weigh gain, it may be just due to a probable sedentary lifestyle with the fatigue factor. Or it needs to be investigated for any other possible causes. But, review with your cardiologist and then for the anxiety component please request your cardiologist to liaise with a psychiatrist.

Thank you and wish you a healthy life.

Answered: Sun, 7 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor